Psychiatry and Clinical Psychopharmacology
Case Report

Olanzapine-Induced Neuroleptic Malignant Syndrome with Hypernatremia

1.

Etimesgut Military Hospital, Ankara - Turkey

Psychiatry and Clinical Psychopharmacology 2012; 22: 184-186
DOI: 10.5455/bcp.20120419122843
Read: 887 Downloads: 476 Published: 23 February 2021

Neuroleptic Malignant syndrome (NMS) is a rare but potentially fatal adverse effect of antipsychotics. In addition, hypernatremia may play a significant role before occurrence of NMS or it may develop secondary to acute renal failure. Herein we report the case of a 27 year old male patient who developed NMS with hypernatremia and acute renal failure following treatment with olanzapine.


Olanzapine bağlı hipernatremi ile giden malign nöroleptik sendrom

Malign Nöroleptik Sendrom (MNS) antipsikotiklerin nadir görülen fakat ölümcül olabilen bir yan etkisidir. MNS’nin ortaya çıkışında hipernatreminin önemli rolü olabilir ya da akut böbrek yetmezliğine ikincil olarak gelişebilir. Bu yazıda, olanzapin ile tedavi sonrası MNS, hipernatremi ve akut böbrek yetmezliği gelişen 27 yaşında bir erkek hasta bildirilmektedir.

Files
EISSN 2475-0581